MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-6023
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sterile packed inside plastic box was stuck to the outside plastic box.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device 866023, lot d22050767, and no non-conformances / manufacturing irregularities were identified.Corrected: h8.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: device associated with this report was received for examination at depuy suzhou manufacturing and found that the tyvek was ripped off and was not returned.Deformation was found on the blister.Including the blister body and flange area.In addition, it was found that there are some traces of sleeve adhesion on the outside of outer blister, this condition makes the packaging difficult to open.Compromised sterility cannot be confirmed since tyvek lid flange was adhered to the inner blister flange as intended.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device 866023, lot d22050767, and no non-conformances / manufacturing irregularities were identified.Device history review: product code 866023; lot number d22050767; mfg date: 31-may-2022.(b)(4) parts manufactured per specification and all raw material met specification.No non-conformances were identified.The expiry date is 30-apr-2032.Ifu reference no.Is ifu-0902-00-886.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: device associated with this report was received for examination at depuy suzhou manufacturing and found that the tyvek was ripped off and was not returned.Deformation was found on the blister.Including the blister body and flange area.In addition, it was found that there are some traces of sleeve adhesion on the outside of outer blister, this condition makes the packaging difficult to open.Compromised sterility cannot be confirmed since tyvek lid flange was adhered to the inner blister flange as intended.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device 866023, lot d22050767, and no non-conformances / manufacturing irregularities were identified.Device history review: product code 866023 lot number d22050767 mfg date: 31-may-2022.24 pcs parts manufactured per specification and all raw material met specification.No non-conformances were identified.The expiry date is 30-apr-2032.Ifu reference no.Is ifu-0902-00-886.

Brand Name
PFC SIGMA TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15157722
Report Number1818910-2022-14916
Device Sequence Number14751434
Product Code JWH
UDI-Device Identifier10603295216780
UDI-Public10603295216780
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6023
Device Catalogue Number866023
Device Lot NumberD22050767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/16/2022
10/14/2022
08/09/2023
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/17/2022
10/17/2022
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown